# SDR UALA2010031700886

- Difficulty date: March 16, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 44,024 hours, 5,285 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER DECK DOORS EMERGENCY EXIT LIGHTS BLINK ON AND OFF, REPEAT WRITE UP.  SECURED EMERGENCY EXIT LIGHT ASSY, CHECKED NORMAL.
